Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe headache in forehead. Medication? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Dr XXXXXXX here
Doctor:How can I help you?
User:Hi, I am working since morning and have a severe headache
User:Which medicine is preferable
Doctor:Are you running fever?
Doctor:Do you have nasal congestion, cough, sorethroat, vomiting sensation along with it?
Doctor:Have you had similar headaches in the past?
Doctor:Which part of the head is aching?
User:can you suggest a medicine?
Doctor:Based on what you describe, the headache may have occurred due to excessive strain on the eyes.
Doctor:You can try over the counter medication Tab DOLO
Doctor:which is available in 650mg dose.
User:ok, one tablet?
Doctor:This medication can reduce the pain.
Doctor:You also would need to take a break from work.
Doctor:Relax your eyes a bit.
User:thanks for your help
Doctor:One tablet along with adequate rest should bring down the pain.
Doctor:If the pain worsen, you would need to seek medical help at your doctor's office.
User:I will do so. thanks again
Doctor:Have you followed?
Doctor:Do you have any other query?
User:no, this is all
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor